Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Can you ladies help me? adult content

I had a baby 2mo ago and a tubal ligation well i had my first period about a week ago and now i have tons of clear vaginal discharge and im extremely emotional. I cry at the drop of a hat. What could be wrong with me?!

Answer Question
 
Anonymous

Asked by Anonymous at 12:29 AM on Jan. 30, 2011 in Pregnancy

Answers (6)
  • Hormones? My sister had a tubal ligation and they told her it would effect her hormones.
    Punkslilncs

    Answer by Punkslilncs at 12:31 AM on Jan. 30, 2011

  • yeah hormones. Tell your doctor about it at your next checkup.
    istealcookies

    Answer by istealcookies at 12:33 AM on Jan. 30, 2011

  • I would guess it is just your hormones trying to find a new norm.
    Melbornj

    Answer by Melbornj at 12:46 AM on Jan. 30, 2011

  • Probably hormones. I went through the same thing. Talk to your Doctor about it.
    CandyC488

    Answer by CandyC488 at 1:03 AM on Jan. 30, 2011

  • Postpartem (spelling?) depression?
    Mel_in_PHX

    Answer by Mel_in_PHX at 2:11 AM on Jan. 30, 2011

  • i have to agree--it could be the change of emotions happening right now as your body is trying to adjust back to normal and now it's NEW normal after having the tubal. if it persists i'd suggest talking to your dr and asking if this is normal or not
    kyleighsmama07

    Answer by kyleighsmama07 at 3:31 PM on Jan. 30, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN